# SDR KCSA081311

- Difficulty date: July 5, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N712CK
- Make and model: Boeing 747122
- Aircraft serial: 19754
- Aircraft time: 97,803 hours, 23,756 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 2236
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE FUSELAGE CLOSURE FRAME IS CRACKED 3" AT LOWER FORWARD CORNER OF THE R5 DOOR CUTOUT AT BS 2236, WL 208 (B)
